REAL

Triangulations and a Discrete Brunn–Minkowski Inequality in the Plane

Böröczky, Károly (Ifj.) and Matolcsi, Máté and Ruzsa, Z. Imre and Santos, Francisco and Serra, Oriol (2020) Triangulations and a Discrete Brunn–Minkowski Inequality in the Plane. DISCRETE AND COMPUTATIONAL GEOMETRY, 64 (2). pp. 396-426. ISSN 0179-5376

[img] Text
1812.04117

Download (296kB)
Item Type: Article
Additional Information: Export Date: 15 October 2019 Correspondence Address: Santos, F.; Depto. de Matemáticas, Estadística y Computación, Universidad de CantabriaSpain; email: francisco.santos@unican.es Export Date: 30 October 2019 Correspondence Address: Santos, F.; Depto. de Matemáticas, Estadística y Computación, Universidad de CantabriaSpain; email: francisco.santos@unican.es
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 24 Sep 2020 06:43
Last Modified: 24 Sep 2020 06:43
URI: http://real.mtak.hu/id/eprint/114317

Actions (login required)

Edit Item Edit Item